American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35J10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Peter Kuchment. An overview of periodic elliptic operators. Bull. Amer. Math. Soc. 53 (2016) 343-414.
Abstract, references, and article information   
View Article: PDF

[2] P. Levy-Bruhl, A. Mohamed and J. Nourrigat. Spectral theory and representations of nilpotent groups . Bull. Amer. Math. Soc. 26 (1992) 299-303. MR 1129314.
Abstract, references, and article information   
View Article: PDF

[3] J. L. Journé, A. Soffer and C. D. Sogge. $L^p \to L^{p'}$ estimates for time-dependent Schrödinger operators. Bull. Amer. Math. Soc. 23 (1990) 519-524. MR 1035837.
Abstract, references, and article information   
View Article: PDF

[4] David Gurarie. Nonclassical eigenvalue asymptotics for operators of Schrödinger type. Bull. Amer. Math. Soc. 15 (1986) 233-237. MR 854562.
Abstract, references, and article information   
View Article: PDF

[5] Martin Schechter. The existence of wave operators in scattering theory. Bull. Amer. Math. Soc. 83 (1977) 381-383. MR 0438156.
Abstract, references, and article information   
View Article: PDF

[6] Elliott Lieb. Bounds on the eigenvalues of the Laplace and Schroedinger operators. Bull. Amer. Math. Soc. 82 (1976) 751-753. MR 0407909.
Abstract, references, and article information   
View Article: PDF

[7] Colston Chandler and A. G. Gibson. Invariance principle for modified wave operators. Bull. Amer. Math. Soc. 81 (1975) 1130-1132. MR 0410422.
Abstract, references, and article information   
View Article: PDF

[8] Charles I. Goldstein. The singularities of the $\mathcal{S}$-matrix and Green's function associated with perturbations of $ - \Delta$ acting in a cylinder. Bull. Amer. Math. Soc. 79 (1973) 1303-1307. MR 0326187.
Abstract, references, and article information   
View Article: PDF

[9] Charles Goldstein. The $\mathcal{L}$-matrix associated with nonselfadjoint differential operators. Bull. Amer. Math. Soc. 78 (1972) 411-414. MR 0296756.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 9 of 9 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia